# SDR R7MR32716

- Difficulty date: January 3, 2001
- Submitted: April 2, 2001
- Operation: General aviation
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Aircraft time: 163 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030MC02
- Part serial: 698
- Condition: Inoperative
- Location: Cockpit
- Part time: 163 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  WILL NOT TRANSFER INFORMATION BETWEEN SCREENS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
